# SDR AALA202307177936

- Difficulty date: July 12, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A320*
- Aircraft serial: 1403
- Aircraft time: 72,112 hours, 27,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY SEAT LIGHT INOPERATIVE AT ROW 21ABC. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
